Alert archive / Colorado / Flash Flood Warnings in 2018
Flash Flood Warning 5, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 19, 2018, 2:36 PM MDT for Morgan County, Weld County, Colorado. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2018, 2:36 PM MDT (20:36 UTC)
- Expired
- Jun 19, 2018, 4:30 PM MDT
- In force
- 114 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Morgan County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 41 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
316 WGUS55 KBOU 192036 FFWBOU COC087-123-192230- /O.NEW.KBOU.FF.W.0005.180619T2036Z-180619T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Denver CO 236 PM MDT TUE JUN 19 2018 The National Weather Service in Denver Colorado has issued a * Flash Flood Warning for... South central Weld County in northeastern Colorado... Southwestern Morgan County in northeastern Colorado... * Until 430 PM MDT. * At 235 PM MDT, Doppler radar indicated thunderstorms producing heavy rain 9 miles west of Hoyt. The rain is moving east at 25 mph. Up to one inch of rain has already fallen, on top of several inches that fell last night. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Prospect Valley, Hoyt and Roggen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 4003 10448 4017 10447 4020 10400 4001 10393 $$ GIMMESTAD
2 follow-up statements
633 WGUS75 KBOU 192157 FFSBOU Flash Flood Statement National Weather Service Denver CO 357 PM MDT TUE JUN 19 2018 COC087-123-192230- /O.CON.KBOU.FF.W.0005.000000T0000Z-180619T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Weld CO-Morgan CO- 357 PM MDT TUE JUN 19 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR SOUTH CENTRAL WELD AND SOUTHWESTERN MORGAN COUNTIES... Although the thunderstorm producing heavy rain had moved east of the warned area, there could still be residual flooding. Up to an inch of rain fell this afternoon in this same area where flooding occurred Monday night. Some locations that will experience flooding include... Prospect Valley, Hoyt and Roggen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 4003 10448 4017 10447 4020 10400 4001 10393 $$ TH
178 WGUS75 KBOU 192234 FFSBOU Flash Flood Statement National Weather Service Denver CO 434 PM MDT TUE JUN 19 2018 COC087-123-192239- /O.EXP.KBOU.FF.W.0005.000000T0000Z-180619T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Weld CO-Morgan CO- 434 PM MDT TUE JUN 19 2018 ...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL WELD AND SOUTHWESTERN MORGAN COUNTIES WILL EXPIRE AT 430 PM MDT... The heavy rain has ended. Flooding is no longer expected to pose a threat. Drivers in the area around Prospect Valley and Hoyt should be alert for areas of erosion on rural roads. LAT...LON 4003 10448 4017 10447 4020 10400 4001 10393 $$ GIMMESTAD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 10:23 AM MDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 19, 10:23 AM MDT, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1023 AM MDT Tue Jun 19 2018 .UPDATE... Issued at 1023 AM MDT Tue Jun 19 2018 Dissipating stratus has allowed for warmer temperatures already this morning, have increased the max temperatures expected today. This may mean more instability for storms, however viewing recent ACARS data, there is quite a cap of warmer temperatures around 650mb which will need to be cooled with the incoming shortwave trough to break through. First cell already up over northwestern Boulder County, which has been advertised by several CAMs, including the experimental HRRR and the NAM-Nest. Still don't like how the HRRR and experimental HRRR keeps the Denver metro area over into DIA clear through the afternoon, but at least they are showing an uptick of convection occurring to the north and south. UPDATE Issued at 805 AM MDT Tue Jun 19 2018 Areas of stratus are breaking up and dispersing over the plains slightly earlier than expected, but other areas are getting thicker, and there is no clear trend of what will happen. But any warming will add to our CAPE amounts expected later today. With the shortwave trough over Utah very pronounced in satellite imagery, expected to pass over at peak heating, believe we are well on track to see more severe weather today. CAMs continue to have different ideas on the timing, likely influenced on the messy/inconclusive conditions that will occur this morning into the afternoon. Some have a batch forming over the Palmer Divide and Northern mountains near or just after pushing east to affect the metro area around 2pm, then pushing southeast. Other solutions show activity holding off over the mountains until around 2pm, then only affecting the northern state border and Palmer Divide through the afternoon, keeping the metro area and points east clear until later tonight around 9pm. Since the current HRRR runs keep a low stratus layer over Denver through early afternoon, yet on satellite this stratus is breaking up already, confidence in timing and location is marginal at best in this solution, as well as all others due to the completely different timing between them all. Confidence in seeing severe weather somewhere in our area however remains high, with CAPE values of 2000+ J/kg and the upper shortwave coming in. SPC has increased the risk of severe weather over the Palmer Divide to an Enhanced Risk, meaning numerous severe storms are expected, and agree with this. Large hail and strong winds will again be the main threat, and even though we don't have the Denver Cyclone today to help with potential spin up of landspout tornadoes, bulk shear of 35 to 50 kts will provide a chance for a tornadoes as well. Will have to keep an eye on storm coverage along and north of I76 where radar estimates of 4 to 6 inches of rain fell over that area last night. With potential soaked soils, any storm may cause some flooding issues sooner than normal over that area. Keeping an eye on river levels along the South Platte as well due to last nights rains flowing and draining northeast downriver along the South Platte, mainly from southeastern Weld out into Nebraska. So far, river levels have increased 1-3 feet, but it's not toward any action stage, so no highlights are needed. && .SHORT TERM...(Today and tonight) Issued at 329 AM MDT Tue Jun 19 2018 ...MAIN CONCERN TODAY IS ANOTHER POSSIBLE ROUND OF SEVERE WEATHER... Last night's impressive round of severe convection and heavy rainfall is finally waning in the early morning hours. There is still some mid level instability and upper level support this morning as 85+ knot upper level speed max rotates around the base of the trough to our west. This can be seen nicely in the Q-G fields, with pretty healthy lift for this time of year. As a result, can't rule out a couple showers/storms lingering over the northern areas this morning. Otherwise, we'll see shallow and very moist upslope flow keep areas of light drizzle, low clouds, and even some fog in place from the foothills east across the plains through mid morning. This afternoon and evening's severe weather threat will depend on how much heating and destabilization we can get. The stratus and light drizzle will definitely delay the heating, but at the same time, the upper level support and couple degrees of cooling aloft will aid destabilization. Even the cooler NAM with a 72/58 provides us with 2000 J/kg of CAPE, but still about 20 J/kg of Convective Inhibition (CIN) to overcome. Still not sure if we'll get that warm. If there was not any upper level support, we'd be capped off across the plains, but given the short wave and upper level lift, I would not be surprised to see strong to severe convection originate over the higher terrain of the foothills and Palmer Divide/Cheyenne Ridge by early afternoon, and then attempt to spread across the plains and portions of the I-25 Corridor late this afternoon and early evening. Any storms that are able to capture the higher instability are likely to become severe with large hail, damaging winds, and even a tornado or two given the relatively low LCL. It should be worth noting the High Resolution Ensembles (HREF) are also struggling with this tug-of-war between instability and the cap, with many variable solutions regarding today's severe weather threat. SPC has a slight risk of storms over the I-25 Corridor and plains and this looks good for now. We can refine through the day depending on stratus coverage and available daytime heating/destabilization. The main threat of severe weather would shift rather quickly east across the plains this evening as the upper level support shifts that way. We don't expect another all night weather event given the subsidence moving in from the west and downslope component developing just off the deck. .LONG TERM...(Wednesday through Monday) Issued at 329 AM MDT Tue Jun 19 2018 The upper level trough over the nrn Rockies will move southeast into the central US on Wed and then move slowly eastward on Thu. NW flow aloft will be over nrn CO on Wed and then become more WNW on Thu. Cross-sections do not show much moisture across the area either day with limited instability. Thus tstm coverage will be in the isold- wdly sct range. As far as temps, readings will remain below normal across nern CO with readings in the upper 60s to mid 70s on Wed. By Thu readings will warm into the mid 70s to lower 80s across the plains. On Fri an upper level trough will move across the nrn Rockies with the flow aloft remaining WNW. At the sfc, a lee trough will develop over ern CO with southerly low level flow. Instability is fcst to improve some on Fri with capes in the 500-1000 j/kg over the ern plains so will leave in a slight chc of storms. Over the higher terrain it looks dry. Highs on Fri will be in the 80s across nern CO. On Sat mainly dry NW flow aloft will be over the area with a sfc lee trough remaining over ern CO. At this time instability and moisture appear limited so any tstms will be rather isold. As for highs readings will stay in the 80s across nern CO. For Sun a rather stg upper level trough for late June will move into the nrn and central Rockies. The ECMWF has this feature centered over WY while the GFS is further south over CO. Depending on where this feature ends up it could bring a decent chc of pcpn to portions of the area especially across the plains. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday night) Issued at 805 AM MDT Tue Jun 19 2018 Ceilings have improved faster than forecasted by us or other models, and only have some IFR to MVFR ceilings left with even VFR near DEN. The additional heating may help boost forecasted thunderstorm development and possible severe weather. Any storms that do develop will be capable of becoming severe with large hail the primary threat, but also gusty winds of 40-50 knots possible. Main period of thunderstorms for the Front Range airports should be 21Z-02Z, but there may be another period after 03z. Then look for partial clearing but shallow upslope flow may keep some stratus/light fog in play later tonight. && .HYDROLOGY... Issued at 329 AM MDT Tue Jun 19 2018 Flash flooding across portions of eastern Weld/NW Morgan counties should be winding down through early morning as rain has decreased significantly, and will address the lingering short term hydro concerns with follow-up statements as needed. For this afternoon and evening, storms should be moving along at a decent clip near 20-25 mph, and training storms aren't anticipated like last night. They will be strong to severe and capable of producing very heavy rain, but given the expected movement we won't be issuing a Flash Flood Watch at this time. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Kriederman SHORT TERM...Barjenbruch LONG TERM...RPK AVIATION...Barjenbruch/Kriederman HYDROLOGY...Barjenbruch
Hazardous weather outlook, Jun 19, 10:49 AM MDT, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1049 AM MDT Tue Jun 19 2018 COZ030>051-201700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1049 AM MDT Tue Jun 19 2018 ...SEVERE WEATHER EXPECTED AGAIN FOR THE PLAINS THIS AFTERNOON AND EVENING... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Another round of strong to severe thunderstorms is likely this afternoon and evening across the plains. Look for scattered thunderstorms to develop across the higher terrain, including the Foothills, Palmer Divide, and Cheyenne Ridge area by noon. Those storms will develop and move east across the plains early this afternoon and evening. Large hail up to 2 inches in diameter, damaging winds of 60 mph or more, and even a couple tornadoes will be possible from the stronger storms. Heavy rain will also be an impact, causing localized flooding problems over urban areas with poor drainage, low lying areas, and potentially over southeastern Weld County into northwesterly Morgan County where 4 to 6 inches of rain fell last night. Outflow and a cool front will push down from the north this evening to likely keep some storms going and may even bring a second round to the area mid-evening. Storms are then expected to decrease from west to east across the plains around midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Drier weather will return for Wednesday through Saturday with only a slight chance of thunderstorms in the afternoon and evening. A weather system may affect the area by Sunday bringing a better chance of thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required by 1 PM.
In the hours before
Local storm report, Jun 19, 1:51 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
151 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL HUDSON 40.07N 104.64W
06/19/2018 M1.25 INCH WELD CO TRAINED SPOTTER
0139 PM HAIL 3 S AURORA 39.66N 104.81W
06/19/2018 M1.25 INCH ARAPAHOE CO PUBLIC
0125 PM HAIL DENVER 39.77N 104.87W
06/19/2018 M1.75 INCH DENVER CO COCORAHS
0125 PM HAIL CENTENNIAL 39.65N 104.99W
06/19/2018 M3.00 INCH ARAPAHOE CO COCORAHS
0115 PM HAIL 1 E GREENWOOD VILLAGE 39.61N 104.89W
06/19/2018 E2.00 INCH ARAPAHOE CO PUBLIC
0107 PM HAIL 2 S LAKEWOOD 39.67N 105.11W
06/19/2018 E1.00 INCH JEFFERSON CO AMATEUR RADIO
0105 PM HAIL LITTLETON 39.59N 105.01W
06/19/2018 M1.75 INCH ARAPAHOE CO COCORAHS
0104 PM HAIL LITTLETON 39.59N 105.01W
06/19/2018 M1.75 INCH ARAPAHOE CO PUBLIC
0101 PM HAIL 3 S LAKEWOOD 39.66N 105.10W
06/19/2018 M1.00 INCH JEFFERSON CO PUBLIC
0101 PM HAIL 2 N SHERIDAN 39.68N 105.03W
06/19/2018 E1.00 INCH DENVER CO TRAINED SPOTTER
0100 PM HAIL 1 W FIRESTONE 40.12N 104.96W
06/19/2018 E1.25 INCH WELD CO PUBLIC
0100 PM HAIL GREELEY 40.42N 104.74W
06/19/2018 M1.00 INCH WELD CO TRAINED SPOTTER
1258 PM HAIL 1 W FIRESTONE 40.12N 104.96W
06/19/2018 M1.50 INCH WELD CO PUBLIC
1255 PM HAIL 7 SSE VIRGINIA DALE 40.86N 105.30W
06/19/2018 M2.00 INCH LARIMER CO COCORAHS
1250 PM HAIL 3 WNW NIWOT 40.11N 105.21W
06/19/2018 M1.50 INCH BOULDER CO COCORAHS
1247 PM HAIL LITTLETON 40.95N 105.46W
06/19/2018 M1.75 INCH LARIMER CO COCORAHS
BROKEN HOUSE WINDOWS.
1243 PM HAIL 2 S LONGMONT 40.14N 105.11W
06/19/2018 M1.25 INCH BOULDER CO PUBLIC
1240 PM HAIL 3 WNW NIWOT 40.11N 105.21W
06/19/2018 M1.00 INCH BOULDER CO COCORAHS
1218 PM HAIL 2 WNW NIWOT 40.11N 105.19W
06/19/2018 M1.00 INCH BOULDER CO COCORAHS
&&Local storm report, Jun 19, 2:05 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
205 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL HUDSON 40.07N 104.64W
06/19/2018 M1.25 INCH WELD CO TRAINED SPOTTER
0147 PM HAIL 2 NNE BUCKLEY AFB 39.72N 104.74W
06/19/2018 E1.00 INCH ARAPAHOE CO AMATEUR RADIO
0140 PM HAIL 5 E CHERRY CREEK RESER 39.62N 104.78W
06/19/2018 E2.50 INCH ARAPAHOE CO TRAINED SPOTTER
1.75 TO 2 INCH HAIL.
0139 PM HAIL 3 S AURORA 39.66N 104.81W
06/19/2018 M1.25 INCH ARAPAHOE CO PUBLIC
0125 PM HAIL CENTENNIAL 39.65N 104.99W
06/19/2018 M3.00 INCH ARAPAHOE CO COCORAHS
0125 PM HAIL DENVER 39.77N 104.87W
06/19/2018 M1.75 INCH DENVER CO COCORAHS
0122 PM HAIL 1 NNW FORT LUPTON 40.10N 104.81W
06/19/2018 E1.00 INCH WELD CO TRAINED SPOTTER
0115 PM HAIL 2 S ENGLEWOOD 39.62N 104.99W
06/19/2018 E1.00 INCH ARAPAHOE CO AMATEUR RADIO
0115 PM HAIL 1 E GREENWOOD VILLAGE 39.61N 104.89W
06/19/2018 E2.00 INCH ARAPAHOE CO PUBLIC
0112 PM HAIL GREELEY 40.42N 104.74W
06/19/2018 M1.75 INCH WELD CO EMERGENCY MNGR
0107 PM HAIL 2 S LAKEWOOD 39.67N 105.11W
06/19/2018 E1.00 INCH JEFFERSON CO AMATEUR RADIO
0105 PM HAIL LITTLETON 39.59N 105.01W
06/19/2018 M1.75 INCH ARAPAHOE CO COCORAHS
0104 PM HAIL LITTLETON 39.59N 105.01W
06/19/2018 M1.75 INCH ARAPAHOE CO PUBLIC
0101 PM HAIL 2 N SHERIDAN 39.68N 105.03W
06/19/2018 E1.00 INCH DENVER CO TRAINED SPOTTER
0101 PM HAIL 3 S HYGIENE 40.14N 105.16W
06/19/2018 E1.25 INCH BOULDER CO NWS EMPLOYEE
0101 PM HAIL 3 S LAKEWOOD 39.66N 105.10W
06/19/2018 M1.00 INCH JEFFERSON CO PUBLIC
0100 PM HAIL 1 W FIRESTONE 40.12N 104.96W
06/19/2018 E1.25 INCH WELD CO PUBLIC
0100 PM HAIL GREELEY 40.42N 104.74W
06/19/2018 M1.00 INCH WELD CO TRAINED SPOTTER
1258 PM HAIL 1 W FIRESTONE 40.12N 104.96W
06/19/2018 M1.50 INCH WELD CO PUBLIC
1255 PM HAIL 3 W GREELEY 40.42N 104.80W
06/19/2018 M1.50 INCH WELD CO NWS EMPLOYEE
1255 PM HAIL 7 SSE VIRGINIA DALE 40.86N 105.30W
06/19/2018 M2.00 INCH LARIMER CO COCORAHS
1250 PM HAIL 3 WNW NIWOT 40.11N 105.21W
06/19/2018 M1.50 INCH BOULDER CO COCORAHS
1247 PM HAIL LITTLETON 40.95N 105.46W
06/19/2018 M1.75 INCH LARIMER CO COCORAHS
BROKEN HOUSE WINDOWS.
1243 PM HAIL 2 S LONGMONT 40.14N 105.11W
06/19/2018 M1.25 INCH BOULDER CO PUBLIC
1240 PM HAIL 3 WNW NIWOT 40.11N 105.21W
06/19/2018 M1.00 INCH BOULDER CO COCORAHS
1218 PM HAIL 2 WNW NIWOT 40.11N 105.19W
06/19/2018 M1.00 INCH BOULDER CO COCORAHS
&&Local storm report, Jun 19, 2:07 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
207 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL 2 SSW ARAPAHOE PARK 39.61N 104.71W
06/19/2018 M2.75 INCH ARAPAHOE CO PUBLIC
&&Local storm report, Jun 19, 2:19 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
219 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL 3 NW CHERRY CREEK RESER 39.67N 104.90W
06/19/2018 E0.50 INCH ARAPAHOE CO TRAINED SPOTTER
0206 PM HAIL 2 SSW ARAPAHOE PARK 39.61N 104.71W
06/19/2018 M2.75 INCH ARAPAHOE CO PUBLIC
0200 PM HAIL 11-MILE CANYON RESERVOI 38.90N 105.48W
06/19/2018 M2.75 INCH PARK CO NWS EMPLOYEE
0200 PM HAIL AURORA 39.70N 104.81W
06/19/2018 M2.50 INCH ARAPAHOE CO NWS EMPLOYEE
AURORA RESERVOIR.
0135 PM HAIL 2 E CENTENNIAL 39.60N 104.83W
06/19/2018 M1.00 INCH ARAPAHOE CO PUBLIC
0130 PM HAIL GREENWOOD VILLAGE 39.62N 104.92W
06/19/2018 M2.75 INCH ARAPAHOE CO NWS EMPLOYEE
0126 PM HAIL 2 NE CHERRY HILLS VILLA 39.66N 104.91W
06/19/2018 M0.50 INCH DENVER CO PUBLIC
0125 PM HAIL 5 E CHERRY CREEK RESER 39.62N 104.79W
06/19/2018 M1.25 INCH ARAPAHOE CO PUBLIC
&&Local storm report, Jun 19, 2:25 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
225 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 1 WSW WELLINGTON 40.70N 105.02W
06/19/2018 M1.50 INCH LARIMER CO AMATEUR RADIO
&&Local storm report, Jun 19, 2:35 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
235 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM TORNADO 4 SE PROSPECT VALLEY 40.03N 104.36W
06/19/2018 WELD CO TRAINED SPOTTER
ROPE TORNADO ON THE GROUND FOR APPROXIMATELY
3 MINUTES.
0200 PM HAIL AURORA 39.70N 104.81W
06/19/2018 M2.50 INCH ARAPAHOE CO NWS EMPLOYEE
AURORA RESERVOIR.
0200 PM HAIL 11-MILE CANYON RESERVOI 38.90N 105.48W
06/19/2018 M2.75 INCH PARK CO NWS EMPLOYEE
0130 PM HAIL GREENWOOD VILLAGE 39.62N 104.92W
06/19/2018 M2.75 INCH ARAPAHOE CO NWS EMPLOYEE
1130 AM HEAVY RAIN HENDERSON 39.92N 104.87W
06/19/2018 M0.07 INCH ADAMS CO MESONET
MESONET STATION HNDC2, HENDERSON.
1100 AM HEAVY RAIN 2 WNW ALMA 39.30N 106.11W
06/19/2018 M0.10 INCH PARK CO MESONET
MESONET STATION BUCC2, 2 WNW ALMA.
1100 AM HEAVY RAIN 4 ESE MT ZIRKEL 40.79N 106.60W
06/19/2018 M0.20 INCH JACKSON CO MESONET
MESONET STATION ZIRC2, 4 ESE MT ZIRKEL.
1100 AM HEAVY RAIN 3 SW WARD 40.04N 105.54W
06/19/2018 M0.20 INCH BOULDER CO MESONET
MESONET STATION NIWC2, 3 SW WARD.
1100 AM HEAVY RAIN 5 WSW GRAND LAKE 40.23N 105.92W
06/19/2018 M0.50 INCH GRAND CO MESONET
MESONET STATION SCSC2, 5 WSW GRAND LAKE.
1100 AM HEAVY RAIN 8 SE RAND 40.35N 106.09W
06/19/2018 M0.20 INCH GRAND CO MESONET
MESONET STATION WLLC2, 8 SE RAND.
1100 AM HEAVY RAIN 1 SSE LOVELAND PASS 39.65N 105.87W
06/19/2018 M0.10 INCH SUMMIT CO MESONET
MESONET STATION GZPC2, 1 SSE LOVELAND PASS.
1100 AM HEAVY RAIN 5 NNW TRAIL RIDGE 40.51N 105.77W
06/19/2018 M0.20 INCH LARIMER CO MESONET
MESONET STATION LRVC2, 5 NNW TRAIL RIDGE.
1100 AM HEAVY RAIN 3 S LONG'S PEAK 40.20N 105.60W
06/19/2018 M0.20 INCH BOULDER CO MESONET
MESONET STATION WLBC2, 3 S LONG'S PEAK.
1100 AM HEAVY RAIN 8 SSE GOULD 40.40N 105.96W
06/19/2018 M0.10 INCH JACKSON CO MESONET
MESONET STATION NEVC2, 8 SSE GOULD.
1000 AM HEAVY RAIN 7 SSE SPICER 40.35N 106.38W
06/19/2018 M0.10 INCH GRAND CO MESONET
MESONET STATION ARPC2, 7 SSE SPICER.
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:12 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Broomfield, Weld | 48 min |
| Jun 18, 6:48 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 42 min |
| Jun 18, 6:59 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 31 min |
| Jun 18, 7:19 PM MDT | Special Weather Statement | BOU | Broomfield | 26 min |
| Jun 18, 7:23 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 52 min |
| Jun 18, 7:24 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 51 min |
| Jun 18, 7:29 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Jun 18, 8:02 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 28 min |
| Jun 18, 8:06 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| Jun 18, 8:16 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Denver, Jefferson | 29 min |
| Jun 18, 8:27 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 33 min |
| Jun 18, 8:40 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 50 min |
| Jun 18, 8:44 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Weld | 46 min |
| Jun 18, 9:17 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 28 min |
| Jun 18, 9:19 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 26 min |
| Jun 18, 9:28 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 32 min |
| Jun 18, 9:41 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 49 min |
| Jun 18, 9:42 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington | 48 min |
| Jun 18, 9:59 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 31 min |
| Jun 18, 10:05 PM MDT | Areal Flood Advisory | BOU | Morgan, Weld | 2 hr |
| Jun 18, 10:23 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 37 min |
| Jun 18, 10:24 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 51 min |
| Jun 18, 10:49 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 41 min |
| Jun 18, 10:57 PM MDT | Flash Flood Warning | BOU | Morgan, Weld | 3 hr |
| Jun 18, 10:57 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Washington | 33 min |
| Jun 18, 11:24 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 39 min |
| Jun 18, 11:32 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 43 min |
| Jun 18, 11:58 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 25 min |
| Jun 19, 1:11 AM MDT | Flash Flood Warning | BOU | Morgan, Weld | 5 hr |
| Jun 19, 12:06 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 24 min |
| Jun 19, 12:29 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Weld | 46 min |
| Jun 19, 12:33 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 42 min |
| Jun 19, 12:53 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 52 min |
| Jun 19, 12:56 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 49 min |
| Jun 19, 1:14 PM MDT | Tornado Warning | BOU | Weld | 31 min |
| Jun 19, 1:18 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 42 min |
| Jun 19, 1:29 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 46 min |
| Jun 19, 1:40 PM MDT | Tornado Warning | BOU | Weld | 35 min |
| Jun 19, 1:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 47 min |
| Jun 19, 2:02 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 43 min |
| Jun 19, 2:13 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 47 min |
| Jun 19, 2:15 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 45 min |
| Jun 19, 2:20 PM MDT | Tornado Warning | BOU | Adams, Morgan, Weld | 25 min |
| Jun 19, 2:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 47 min |
| Jun 19, 2:45 PM MDT | Tornado Warning | BOU | Adams, Morgan, Weld | 30 min |
| Jun 19, 2:57 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 33 min |
| Jun 19, 3:22 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 53 min |
| Jun 19, 3:26 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 49 min |
| Jun 19, 3:29 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Jun 19, 3:30 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 45 min |
| Jun 19, 3:39 PM MDT | Tornado Warning | BOU | Elbert | 36 min |
| Jun 19, 3:57 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 23 min |
| Jun 19, 4:04 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 41 min |
| Jun 19, 4:10 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 50 min |
| Jun 19, 4:15 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 30 min |
| Jun 19, 4:18 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 57 min |
| Jun 19, 4:32 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 58 min |
| Jun 19, 4:34 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 41 min |
| Jun 19, 4:42 PM MDT | Tornado Warning | BOU | Lincoln | 18 min |
| Jun 19, 4:51 PM MDT | Tornado Warning | BOU | Morgan | 24 min |
| Jun 19, 4:57 PM MDT | Tornado Warning | BOU | Lincoln | 33 min |
| Jun 19, 5:15 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 45 min |
| Jun 19, 5:22 PM MDT | Tornado Warning | BOU | Lincoln | 13 min |
| Jun 19, 5:24 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 51 min |
Nearby
Flash Flood Warnings in Colorado, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.